# SDR FDEA201003180922

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561201
- Condition: Corroded
- Location: Bs 950b S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS SURFACE CORROSION ON FRAME AT BS 950B OTBD OF STR 28L.  REMOVED CORROSION AT BS 950B STR 28L IAW SRM 51-10-6.  AREA FOUND TO BE OUT OF LIMITS IAW SRM REV 102.  FORMED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 & 53-10-2. LOCATED, DRILLED & DEBURRED DOUBLER IAW IAW SRM 51-30-5. INSTALLED DOUBLER   IAW SRM 51-30-2.
